# SDR 20001018SH007

- Difficulty date: September 14, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701125
- Condition: Frayed
- Part time: 2,138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BALANCE CABLE FRAYED AT WING ROOT PULLEY.  (X)
